# SDR GTIA2025011638674

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,373 hours, 6,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME WET SOCK ODOR ON PACK 1 DURING CLIMB ODOR DISSIPATES WITH PACK 1 OFF. REFER TO LOG PAGES 3384151 3384152 3610150 3610149 3610147 3610146 PACK 2 ON DESCENT-COMPLIED WITH TI 2100-2002-NEO AND AMM 21-00-00-615-804-A LEVEL C DECONTAMINATION OF ECS WITH BOTH PACKS. ALL OPS TESTS/LEAK CHECKS GOOD. NO FUMES OR ODOR. A/C OK FOR CONT. SVC.  DESCRIPTION OF FUMES/ODOR: OIL/OIL BURNING, MUSTY DRY. SOURCE: CABIN AIR SUPPLY VENTS. AFFECTED AREA: FLIGHT DECK, FWD CABIN, MID CABIN, AFT CABIN, CABIN/FWD GALLEY (LAV), CABIN/AFT GALLEY (LAV). NO VISIBLE SMOKE OR HAZE. NO MEDICAL ATTENTION REQUIRED.
